Alert archive / Vermont / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 150, NWS Albany, NY

August 22, 2017Bennington County, Windham County, Vermont

NWS Albany, NY issued this severe thunderstorm warning at Aug 22, 2017, 9:20 PM EDT for Bennington County, Windham County, Vermont. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 22, 2017, 9:20 PM EDT (01:20 UTC)
Expired
Aug 22, 2017, 10:15 PM EDT
In force
55 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bennington County, VT, Windham County, VT

What was reported inside it

TimeReportWhereRemark
Aug 22, 9:20 PM EDTTSTM WND DMG1 W Jamaica, VTTREES AND WIRES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 22, 3:55 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 1.3 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2017-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 412 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2017-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 258 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
412 J/kg
Mixed-layer CIN
-24 J/kg
Mixed-layer LCL
1561 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
258 m²/s²
0-3 km storm-relative helicity
444 m²/s²
Significant tornado parameter
0.3
Supercell composite
8.2

Open this sounding in Storm Lab

The text

As transmitted.

500 
WUUS51 KALY 230120
SVRALY
VTC003-025-230215-
/O.NEW.KALY.SV.W.0150.170823T0120Z-170823T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
920 PM EDT TUE AUG 22 2017

The National Weather Service in Albany has issued a

* Severe Thunderstorm Warning for...
  Eastern Bennington County in southern Vermont...
  Windham County in southern Vermont...

* Until 1015 PM EDT

* At 920 PM EDT, a severe thunderstorm was located 7 miles northwest
  of Wilmington, or 9 miles east of Bennington, moving east at 25
  mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to trees, and power lines. 

* This severe thunderstorm will be near, 
  Wilmington around 930 PM EDT. 
  Stratton around 935 PM EDT. 
  West Wardsboro around 945 PM EDT. 
  Newfane around 1000 PM EDT. 
  Townshend around 1005 PM EDT. 
  Putney, Saxtons River and Westminster around 1015 PM EDT. 

Other locations impacted by this severe thunderstorm include
Wardsboro Center, Goose City, East Putney, Brockways Mills, Readsboro
Falls, Grafton, South Windham, Williamsville, Whitingham and East
Dover.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

&&

LAT...LON 4308 7244 4305 7247 4300 7244 4297 7247
      4295 7253 4292 7252 4288 7255 4281 7254
      4278 7251 4277 7252 4277 7249 4274 7247
      4274 7306 4327 7288 4327 7282 4325 7282
      4322 7269 4323 7243 4315 7246 4312 7243
TIME...MOT...LOC 0120Z 248DEG 23KT 4291 7300 

HAIL...0.75IN
WIND...60MPH
 
$$

TAW
1 follow-up statement
939 
WWUS51 KALY 230209
SVSALY

Severe Weather Statement
National Weather Service Albany NY
1009 PM EDT TUE AUG 22 2017

VTC003-230218-
/O.CAN.KALY.SV.W.0150.000000T0000Z-170823T0215Z/
Bennington VT-
1009 PM EDT TUE AUG 22 2017

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BENNINGTON COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A severe thunderstorm watch remains in effect until midnight EDT for
southern Vermont.

LAT...LON 4308 7244 4305 7247 4300 7244 4297 7247
      4295 7253 4292 7252 4288 7255 4281 7254
      4278 7251 4277 7252 4277 7249 4274 7247
      4274 7276 4311 7268 4314 7268 4321 7264
      4322 7269 4323 7243 4315 7246 4312 7243
TIME...MOT...LOC 0208Z 248DEG 23KT 4303 7261 

$$

VTC025-230215-
/O.CON.KALY.SV.W.0150.000000T0000Z-170823T0215Z/
Windham VT-
1009 PM EDT TUE AUG 22 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR EASTERN WINDHAM COUNTY...

At 1008 PM EDT, a severe thunderstorm was located near Townshend,
moving east at 25 mph.

HAZARD...60 mph wind gusts and penny size hail. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to trees, and power lines. 

this severe thunderstorm will remain over mainly rural areas of
eastern Windham County, including the following locations: North
Vernon, South Newfane, East Dummerston, East Putney, Brockways Mills,
Grafton, Fairview Village, Williamsville, Dummerston Center and
Putney Station.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4308 7244 4305 7247 4300 7244 4297 7247
      4295 7253 4292 7252 4288 7255 4281 7254
      4278 7251 4277 7252 4277 7249 4274 7247
      4274 7276 4311 7268 4314 7268 4321 7264
      4322 7269 4323 7243 4315 7246 4312 7243
TIME...MOT...LOC 0208Z 248DEG 23KT 4303 7261 

HAIL...0.75IN
WIND...60MPH
 
$$

TAW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 7:51 PM EDT, 1 hour 29 minutes earlier.

Area forecast discussion, Aug 22, 7:51 PM EDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Albany NY
751 PM EDT Tue Aug 22 2017

.SYNOPSIS...
Widespread thunderstorms will occur ahead of a cold front this
afternoon and evening. Some storms are expected to become severe
with damaging winds, torrential rainfall, and dangerous cloud-
to- ground lightning. The threat for showers and thunderstorms
will end tonight with the passage of the cold front. Much cooler
and drier air will move into the region tomorrow, with dry and
comfortable conditions expected for the rest of the week.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Tornado Watch 461 remains in effect until 9PM for the
Adirondacks, Mohawk Valley, and Warren county...

     Severe Thunderstorm Watch 463 is in effect for much of
eastern New York and all of western New England...

As of 715 PM EDT, line of strong to severe storms with a few
discrete cells ahead of it continues its eastward trek across
the forecast area this evening. Strongest storms have exited the
Adirondacks but are now entering the Greater Capital District
and Catskill region, with damaging winds being the main threat.
Over the past few hours, there have been reports of trees and
power lines down along with a funnel cloud in southern Herkimer
county. There is also a secondary line associated with the cold
front just now entering western New York. Both lines of convection
will continue across the forecast area through the remainder of
the evening.

In terms of the forecast, updated pops based on radar trends as
well as freshened up the hourly temps. Temperatures across the
Adirondacks dropped into the 60s from the earlier convection.

Prev Disc...
Impressive convective line continues its march
eastward this afternoon and it now just entering the Adirondack
region. There are strong winds associated with this line, as
well as good potential for brief spin-ups and rotation along the
line. SPC's Tornado Watch 461 remains in effect until 9PM for
the Adirondacks, Mohawk Valley and Warren county. The remainder
of our area has just been put under a Severe Thunderstorm Watch
and is in effect through midnight tonight. Latest Hi-res CAMs
have a good handle on the current convection and march the
initial line through our area by midnight tonight. A secondary
line, associated with the surface cold front, is expected to
follow behind the initial line but shouldn't have much
instability to work with. Speaking of instability, the special
18z sounding we launched shows over 3K surface-based CAPE, 45
knots of 0-6km shear, mid-level lapse rates around 6 deg/km and
PWAT of 1.7 inches. Temperatures currently are in the upper 80s
with dewpoints in the lower 70s...a very juicy atmosphere for
severe weather. Storms are capable of producing heavy rainfall
as well which could result in localized flooding, especially for
urban and poor drainage areas. Although the fast flow aloft
should keep cells moving, the expected multiple rounds of
convection could result in some training, which may allow for
excessive rainfall in some areas. WPC has much of the area in a
slight risk for excessive rainfall today, so flash flooding
cannot be ruled out today.

Any remaining showers and convection should begin to wane after
midnight tonight with the passage of the cold front but
temperatures will remain fairly mild, in the upper 50s
(Adirondacks) to the upper 60s (Mid- Hudson Valley).

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
Behind the front, cooler and less humid air will work into the
region. Mainly dry weather is expected through Wednesday,
although cannot totally rule out a lingering rain shower across
the Adirondacks or Mohawk Valley for later Wednesday into
Wednesday night, as the passing upper level trough picks up
some moisture off Lake Ontario and allows for a lake-enhanced
shower or two. Highs on Wednesday will reach the mid 70s to low
80s. Overnight lows will mainly be in the 50s, with some 40s
across the higher elevations. Sky cover will generally be partly
cloudy.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
Extended period of fair weather with slightly below normal
temperatures.

Canadian high pressure at the surface will build in and shift
southward as it expands across the Great Lakes region and the
Northeast over the weekend into early next week. An upper level
trough will remain over region.

Short waves are expected to rotate through the trough on Thursday
and Friday. Some afternoon showers possible each day from sun's
heating and cold air/troughiness aloft, mainly over higher terrain.

Looking at temperatures around 5 degrees below normal with highs
generally in the mid 60s to upper 70s and lows in mid 40s to mid
50s. Cooler readings are expected across the higher terrain of the
western Adirondacks, eastern Catskills and southern Green Mountains
of Vermont.

In addition to the cooler temperatures, we will have low humidity
levels with dew points in the 40s and lower/mid 50s.

&&

.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
Line of showers and some strong thunderstorms currently extends from
the Lake George area to KGFL southwest to the Catskills. We expect
this line to continue to move southeast this evening and bring
thunderstorms to all the TAF sites between 23/00Z and 23/05Z.
Some fog may develop after midnight with the moist ground and
rain cooled atmosphere. At this time, expecting only MVFR fog
as winds and drying behind the cold front should be strong
enough to keep dense fog from forming.

Frontal passage is expected between 06Z and 12Z Wednesday with
the winds shifting from southwest to the northwest behind the
front. Winds Wednesday will be mainly from the northwest at 5 to
15 kts.

Outlook...

Wednesday-Saturday: No Operational Impact. NO SIG WX.

&&

.FIRE WEATHER...
Most areas should see a wetting rainfall this afternoon and
evening due to the passage of a pre-frontal trough and surface
cold frontal boundary. Southerly winds will be 15 to 20 mph
today with gusts up to 30 mph, and will switch to the west by
tonight at 5 to 15 mph.

Behind the front, cooler and less humid conditions will be in
place for the rest of the week. RH values look to fall to 45 to
55 percent on Wednesday afternoon with westerly winds of 10 to
20 mph.

&&

.HYDROLOGY...
A line of strong to severe thunderstorms will cross through the
area this afternoon and evening. Any thunderstorm will be
capable of producing locally heavy downpours and could lead to
isolated flash flooding. The locally heavy rainfall may also
result in minor flooding of urban, poor drainage and low lying
areas. Behind this frontal system, mainly dry weather is
expected for the rest of the week.

Basin average rainfall on Tuesday will generally be around a
half of an inch to an inch, although point totals may be
higher. This rainfall will only allow for minor rises on rivers
and streams. River and stream levels should quickly recede by
Wednesday and then remain steady for the rest of the week.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.EQUIPMENT...
The KENX radar will likely be down through at least Friday,
September 1st for the bull gear replacement. We are waiting for
a ROC maintenance team and parts to arrive to assist local
technicians with the repairs.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Severe Thunderstorm Watch until midnight EDT tonight for
     CTZ001-013.
NY...Severe Thunderstorm Watch until midnight EDT tonight for
     NYZ047-051>054-058>061-063>066.
     Tornado Watch until 9 PM EDT this evening for NYZ032-033-
     038>043-048>050-082>084.
MA...Severe Thunderstorm Watch until midnight EDT tonight for
     MAZ001-025.
VT...Severe Thunderstorm Watch until midnight EDT tonight for
     VTZ013>015.

&&

SYNOPSIS...SND/JVM
NEAR TERM...JVM
SHORT TERM...Frugis/JVM
LONG TERM...SND
AVIATION...SND
FIRE WEATHER...JVM
HYDROLOGY...JVM
EQUIPMENT...
Hazardous weather outlook, Aug 22, 5:31 PM EDT, 3 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
531 PM EDT Tue Aug 22 2017

NYZ032-033-038>043-048>050-082>084-230415-
Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton-
Montgomery-Northern Saratoga-Northern Warren-Northern Washington-
Western Schenectady-Eastern Schenectady-Southern Saratoga-
Northern Fulton-Southeast Warren-Southern Washington-
531 PM EDT Tue Aug 22 2017

...TORNADO WATCH 461 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for east central New York and
eastern New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

There is an enhanced risk for severe thunderstorms today, primarily
during the late afternoon through the late evening hours. In
addition, thunderstorms will produce heavy downpours, which may
result in isolated flash flooding and minor flooding of urban, poor
drainage and low lying areas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for all of eastern New York and
western New England.

Spotters are encouraged to send reports of thunderstorm damage,
large hail and flooding to the National Weather Service in Albany,
NY.

CTZ001-013-MAZ001-025-NYZ047-051>054-058>061-063>066-VTZ013>015-
230415-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Schoharie-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Bennington-Western Windham-
Eastern Windham-
531 PM EDT Tue Aug 22 2017

...SEVERE THUNDERSTORM WATCH 463 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, east central New York and southern Vermont.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

There is a slight risk for severe thunderstorms today, primarily
during the late afternoon through the late evening hours. In
addition, thunderstorms will produce heavy downpours, which may
result in isolated flash flooding and minor flooding of urban, poor
drainage and low lying areas.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for all of eastern New York and
western New England.

Spotters are encouraged to send reports of thunderstorm damage,
large hail and flooding to the National Weather Service in Albany,
NY.

In the hours before

Special weather statement, Aug 22, 8:02 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Albany NY
802 PM EDT TUE AUG 22 2017

NYZ041-048>054-084-230100-
Eastern Albany-Western Rensselaer-Eastern Schenectady-Eastern
Rensselaer-Western Schenectady-Southern Washington-Southern
Saratoga-Northern Saratoga-Western Albany-
802 PM EDT TUE AUG 22 2017

...A STRONG THUNDERSTORM WILL AFFECT EASTERN SCHENECTADY...
NORTHEASTERN ALBANY...SOUTHERN SARATOGA...SOUTHERN WASHINGTON AND
NORTHERN RENSSELAER COUNTIES...

At 802 PM EDT, a strong thunderstorm was located over Scotia, moving
east at 25 mph.

Winds in excess of 40 to 50 mph are possible with this storm.

This storm will be near...
  Scotia around 805 PM EDT.
  Schenectady and Rotterdam around 810 PM EDT.
  Albany, Niskayuna, Alplaus, East Glenville and Burnt Hills around
  815 PM EDT.
  Colonie around 820 PM EDT.
  Clifton Park and Country Knolls around 825 PM EDT.
  Latham around 830 PM EDT.
  Cohoes and Watervliet around 835 PM EDT.
  Troy, Mechanicville, Green Island and Waterford around 840 PM EDT.

Other locations impacted by this storm include Shakers, Glenridge,
Johnsonville, Harding Crossing, Willow Glen, Garrison Manor,
Princetown, Woodruff Heights, Elnora and Grays Corners.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 Interstate 890 near exit 7.
 Interstate 87 between exits 6 and 8-8A, near exit 4, near exit 9-10,
near exit 8A , and between exits 8-9 and 9.
 Interstate 787 exit 9W and near exit 8-7.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4271 7328 4270 7406 4297 7408 4301 7328
      4283 7328 4279 7329 4277 7328
TIME...MOT...LOC 0002Z 264DEG 22KT 4281 7399

TAW
Local storm report, Aug 22, 8:04 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
804 PM EDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     TSTM WND DMG     BLACK CREEK RESERVOIR   43.26N  74.92W
08/22/2017                   HERKIMER           NY   911 CALL CENTER

            SEVERAL TREES DOWN ON WIRES ON BULL HILL ROAD.

&&

EVENT NUMBER ALY1704080

CS
Local storm report, Aug 22, 8:09 PM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
809 PM EDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND DMG     LITTLE FALLS            43.04N  74.86W
08/22/2017                   HERKIMER           NY   911 CALL CENTER

            TREES LEANING ON WIRES.

&&

EVENT NUMBER ALY1704081

CS
Local storm report, Aug 22, 8:37 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
837 PM EDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     TSTM WND DMG     DOLGEVILLE              43.11N  74.77W
08/22/2017                   FULTON             NY   911 CALL CENTER

            TREE DOWN.

&&

EVENT NUMBER ALY1704082

CS
Special weather statement, Aug 22, 9:00 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Albany NY
900 PM EDT TUE AUG 22 2017

NYZ084-VTZ013-014-230200-
Southern Washington-Western Windham-Bennington-
900 PM EDT TUE AUG 22 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BENNINGTON AND
NORTHWESTERN WINDHAM COUNTIES...

At 859 PM EDT, a strong thunderstorm was located near Manchester,
moving east at 25 mph.

Winds of 40 to 50 mph are possible with this storm.

This storm will be near...
  Dorset around 910 PM EDT.
  Manchester and Manchester Center around 915 PM EDT.
  Londonderry around 945 PM EDT.

Other locations impacted by this storm include Stratton Valley,
Beartown, Bondville, Rupert, Peru Town Center, Sunderland, Sandgate,
Stratton Acres, Rawsonville and Intervale.

LAT...LON 4308 7278 4307 7329 4332 7327 4330 7299
      4329 7299 4329 7298 4330 7297 4330 7282
      4326 7282 4325 7281
TIME...MOT...LOC 0059Z 264DEG 21KT 4319 7317

TAW
Local storm report, Aug 22, 9:16 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
916 PM EDT TUE AUG 22 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     TSTM WND DMG     1 ESE SCOTIA            42.83N  73.95W
08/22/2017                   SCHENECTADY        NY   BROADCAST MEDIA

            DOWNED LARGE TREE BRANCH.

&&

EVENT NUMBER ALY1704083

CS

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 8:28 PM EDTSevere Thunderstorm WarningALYBennington, Windham62 min
Aug 22, 9:00 PM EDTSpecial Weather StatementALYBennington60 min

Nearby

Severe Thunderstorm Warnings in Vermont, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.